# SDR SWAA2020072803996

- Difficulty date: July 24, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,235 hours, 31,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT LENS HANGING DOWN FROM CEILING AT FLIGHT DECK DOOR. (F/A ALERT LIGHT LENS) / (PER CLOSING DMA #0152337) CL #45903 R&R LIGHT PLATE ASSY AND RE SECURED LENS PER M/M 33-51-01
